Skip navigation

Please use this identifier to cite or link to this item:
Title: Reducing the polynomial-like iterative equations order and a generalized Zoltan Boros' problem
Authors: Draga, Szymon
Morawiec, Janusz
Keywords: continuous solution; polynomial-like equation; characteristic equation; iterate; recurrence relation
Issue Date: 2016
Citation: Aequationes Mathematicae, Vol. 90, iss. 5 (2016), s. 935-950
Abstract: We present a technique for reducing the order of polynomial-like iterative equations; in particular, we answer a question asked by Wenmeng Zhang and Weinian Zhang. Our method involves the asymptotic behaviour of the sequence of consecutive iterates of the unknown function at a given point. As an application we solve a generalized problem of Zoltán Boros posed during the 50th ISFE.
DOI: 10.1007/s00010-016-0420-4
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Draga_Reducing_the_polynomial_like_iterative.pdf552,08 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons